MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number ASKU
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable alkaline phosphatase acc.To ifcc gen.2 (alp) and lactate dehydrogenase (ldh) results for 1 patient sample on a cobas c 503 analytical unit.The initial alp result was 213 u/l.The repeated results were 148 u/l, 64.8 u/l, 64.6 u/l, and 170 u/l.The initial ldh result was 419 u/l and the repeated results were 277 u/l and 259 u/l.The leukocyte values in this sample were in the normal range.This medwatch will apply to the lactate dehydrogenase assay.Please refer to the medwatch with a1.Patient identifier: (b)(6) for information related to the alkaline phosphatase acc.To ifcc gen.2 assay.
 
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The analyzer's serial number is (b)(6).The alp lot number is 844442.The expiration date was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer performed hardware and precision checks with acceptable results.The investigation determined the issue was consistent with a high leukocyte concentration in the samples leading to an accumulation of cells close to the plasma surface.Falsely high ldh and alp values can occur if blood cells or cell debris are not properly removed in the pre-analytical sampling process.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21433608
Report Number1823260-2025-00516
Device Sequence Number4512898
Product Code CFJ
UDI-Device Identifier04015630926961
UDI-Public04015630926961
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASKU
Device Lot Number817145
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown